# SDR SCNA95182

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130000002
- Condition: Failed
- Location: Mid Galley
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR IN MID GALLEY CEILING WAS INTERMITTENTLY SOUNDING.  REPLACED SMOKE DETECTOR WHICH WAS CAUSING ALARM SOUND, NEW DETECTOR OPS CHECKED GOOD PER MM 26-16-00.
